MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE/8 HOLE/LEFT/115MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP SUPERIOR CLAVICLE PLATE/8 HOLE/LEFT/115MM; PLATE, FIXATION, BONE
Model Number 02.112.085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a shaft fracture fixation surgery utilizing a lcp superior clavicle plate.Hardware removal was done as patient could feel the implant.There was a union of fracture for about 12 weeks duration and no post-operative complications reported.Patient outcome is unknown.No further information is available.This report is for one (1) 3.5mm lcp superior clavicle plate/8 hole/left/115mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM LCP SUPERIOR CLAVICLE PLATE/8 HOLE/LEFT/115MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12502550
Report Number2939274-2021-05615
Device Sequence Number5159219
Product Code HRS
UDI-Device Identifier10886982033192
UDI-Public(01)10886982033192
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.085
Device Catalogue Number02.112.085
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR